MathSciNet Relay Station
MathSciNet bibliographic data
MR1780999 60F17 (60G15)
Delgado, Rosario; Jolis, Maria Weak approximation for a class of Gaussian processes. J. Appl. Probab. 37 (2000), no. 2, 400–407.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement